Alert archive / Arkansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 181, NWS Tulsa, OK

June 4, 2005Benton County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 4, 2005, 11:32 PM CDT for Benton County, Washington County, Arkansas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2005, 11:32 PM CDT (04:32 UTC)
Expired
Jun 5, 2005, 12:30 AM CDT
In force
58 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

Counties Benton County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 97 km from the middle of the area, began a volume at 04:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 10:45 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1867 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1867 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1475 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 050432
SVRTSA
ARC007-143-050530-
/O.NEW.KTSA.SV.W.0181.050605T0432Z-050605T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1132 PM CDT SAT JUN 4 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BENTON COUNTY IN NORTHWEST ARKANSAS
  WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 1230 AM CDT

* AT 1128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  TO 80 MPH. SIREN ACTIVATION IS SUGGESTED.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 20 MILES NORTHWEST OF SILOAM
  SPRINGS TO 9 MILES WEST OF CINCINNATI TO 22 MILES SOUTHWEST OF
  LINCOLN...MOVING NORTHEAST AT 60 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SILOAM
  SPRINGS...CINCINNATI...GENTRY...LINCOLN...SPRINGTOWN...DECATUR...
  STRICKLER...GRAVETTE...HIGHFILL...BLACKBURN...WINSLOW...PRAIRIE
  GROVE...HIWASSE...BRENTWOOD...WEST FORK...CAVE SPRINGS...
  TONTITOWN...BENTONVILLE...GREENLAND...FARMINGTON...BELLA VISTA...
  FAYETTEVILLE...LOWELL...ROGERS...SPRINGDALE...PEA RIDGE...ELKINS...
  GARFIELD...GATEWAY AND WAR EAGLE.

THIS IS A DANGEROUS STORM IF YOU ARE NEAR ITS PATH YOU SHOULD
PREPARE FOR VIOLENT STRAIGHT LINE WINDS.

THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT
DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

LAT...LON 3623 9388 3610 9394 3584 9395 3576 9397
      3577 9448 3649 9460 3649 9386 3625 9386

$$
2 follow-up statements
000 
WWUS54 KTSA 050454
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1153 PM CDT SAT JUN 4 2005

ARC007-143-050530-
/O.CON.KTSA.SV.W.0181.000000T0000Z-050605T0530Z/
BENTON AR-WASHINGTON AR-
1153 PM CDT SAT JUN 4 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1230 AM CDT FOR
WASHINGTON AND BENTON COUNTIES...

AT 1149 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
TO 80 MPH. SIREN ACTIVATION IS SUGGESTED.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 3 MILES WEST OF SULPHUR SPRINGS TO 3
MILES EAST OF GALLITIN TO MORROW...MOVING NORTHEAST AT 55 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HEALING
SPRINGS...STRICKLER...PRAIRIE GROVE...VINEY GROVE...HARMON...
VAUGHN...HIWASSE...BLACKBURN...CENTERTON...WHEELER...ELM SPRINGS...
HOGEYE...WALNUT GROVE...CAVE SPRINGS...TONTITOWN...FARMINGTON...
WINSLOW...MILLER...BENTONVILLE...WOOLSEY...WEST FORK...BELLA VISTA...
BRENTWOOD...ROGERS...FAYETTEVILLE...SHADY GROVE...JOHNSON...
SPRINGDALE...GREENLAND...LOWELL...WYOLA...ARNETT...PEA RIDGE...
AVOCA...MONTE NE...BLACK OAK...SULPHUR CITY...HICKS...DURHAM...
SONORA...HILL TOP...WALNUT HILL...ELKINS...GARFIELD...TUTTLE...
LARUE...GOSHEN...GATEWAY...WAR EAGLE...BLAND...LOOKOUT...MAYFIELD AND
BEAVER LAKE.

THIS IS A DANGEROUS STORM IF YOU ARE NEAR ITS PATH YOU SHOULD
PREPARE FOR VIOLENT STRAIGHT LINE WINDS.

WIND GUSTS TO 80 MPH HAVE BEEN REPORTED IN WEST SILOAM SPRINGS WITH 
THIS STORM. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND 
SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER IS 
AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND 
STAY AWAY FROM WINDOWS.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

LAT...LON 3623 9388 3610 9394 3584 9395 3576 9397
      3577 9448 3649 9460 3649 9386 3625 9386

$$
000 
WWUS54 KTSA 050510
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1209 AM CDT SUN JUN 5 2005

ARC007-143-050530-
/O.CON.KTSA.SV.W.0181.000000T0000Z-050605T0530Z/
BENTON AR-WASHINGTON AR-
1209 AM CDT SUN JUN 5 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1230 AM CDT FOR
WASHINGTON AND BENTON COUNTIES...

AT 1206 AM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE 
A LINE OF SEVERE THUNDERSTORMS WITH A HISTORY OF PRODUCING 
DESTRUCTIVE WINDS TO 80 MPH. SIREN ACTIVATION IS SUGGESTED.  THESE 
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF 
BELLA VISTA TO 3 MILES NORTHEAST OF CAVE SPRINGS TO 3 MILES 
NORTHEAST OF STRICKLER...MOVING NORTHEAST AT 45 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WEST FORK...
GREENLAND...SHADY GROVE...LOWELL...ROGERS...FAYETTEVILLE...WOOLSEY...
SPRINGDALE...BRENTWOOD...MONTE NE...PEA RIDGE...WYOLA...AVOCA...
SONORA...ARNETT...HICKS...BLACK OAK...WALNUT HILL...SULPHUR CITY...
HILL TOP...GARFIELD...ELKINS...LARUE...DURHAM...WAR EAGLE...GOSHEN...
GATEWAY...BLAND...TUTTLE...BEAVER LAKE...LOOKOUT AND MAYFIELD.

THIS IS A DANGEROUS STORM IF YOU ARE NEAR ITS PATH YOU SHOULD
PREPARE FOR VIOLENT STRAIGHT LINE WINDS.

THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT
DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

LAT...LON 3623 9388 3610 9394 3584 9395 3576 9397
      3577 9448 3649 9460 3649 9386 3625 9386

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 11:22 PM CDT, 10 minutes earlier.

Area forecast discussion, Jun 4, 11:22 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1122 PM CDT SAT JUN 4 2005

.MESOSCALE UPDATE...
THE LEAD BOW ECHO MOVING ACROSS FAR NORTHEAST OKLAHOMA WILL CONTINUE
TO HAVE DAMAGING WIND GUST POTENTIAL TO AROUND 75 MPH AS IT MOVES
TOWARD NORTHWEST ARKASNAS.  SOME INCREASE IN WIND DAMAGE POTENTIAL
MAY OCCUR WITH THIS LINE AS THE STORMS MOVE INTO THE INCREASINGLY
HIGHER TERRAIN...MAKING IT EASIER FOR THE WINDS TO REACH THE SURFACE.

A SECOND BOW ECHO MOVING INTO SOUTHEAST OKLAHOMA WILL ALSO HAVE
DAMAGING WIND POTENTIAL AS IT MOVES ACROSS PITTSBURG AND PUSHMATAHA
COUNTY AND LIKELY THEN FURTHER DOWNSTREAM ACROSS SOUTHEAST OKLAHOMA.

EMERGENCY MANAGERS IN THE PATH OF THESE STORMS SHOULD CONSIDER SIREN
ACTIVATION FOR WINDS OF 75 MPH OR MORE AS THESE WINDS ARE CAPABLE OF
F-1 DAMAGE.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
Hazardous weather outlook, Jun 4, 4:20 PM CDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
420 PM CDT SAT JUN 4 2005

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
420 PM CDT SAT JUN 4 2005

...SIGNIFICANT SEVERE WEATHER POSSIBLE THIS EVENING AND TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

DISCUSSION...
CONDITIONS ARE COMING TOGETHER FOR A SIGNIFICANT SEVERE WEATHER
EVENT ACROSS THE CENTRAL AND SOUTHERN PLAINS.  TORNADO WATCH 393 HAS
BEEN ISSUED FOR CENTRAL OKLAHOMA AND SOUTH CENTRAL KANSAS.  A DRY
LINE HAS PUSHED INTO WESTERN OKLAHOMA WITH CONVECTIVE INITIATION
EXPECTED ALONG AND AHEAD OF THE LINE BETWEEN 4 AND 6 PM.  INITIAL
CONVECTION WAS ALREADY DEVELOPING OVER SOUTHWEST OKLAHOMA...MOVING
TO THE NORTHEAST AT ABOUT 25 MPH.  AT THAT RATE...AND IF THE
CONVECTION MAINTAINS ITSELF...IT COULD REACH WESTERN PORTIONS OF
CREEK OR OKFUSKEE COUNTIES BY AROUND 7 PM.

THE AIRMASS IS QUITE MOIST AND UNSTABLE WITH SURFACE DEW POINT
TEMPERATURES NEAR 70 AND CAPE VALUES AROUND 3000 TO 4000 JOULES PER
KILOGRAM.  BULK RICHARDSON VALUES OVER EASTERN OKLAHOMA ARE EXPECTED
TO BE WELL ABOVE 50 THIS EVENING...TENDING THE GREATEST THREAT OF
SEVERE WEATHER TOWARD LARGE HAIL...ESPECIALLY GIVEN THE HIGH CAPE
VALUES AND A WET BULB ZERO HEIGHT AROUND 10,000 FEET.  HOWEVER...
SUPERCELLS AND THE THREAT OF ISOLATED TORNADOES IS STILL
SIGNIFICANT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...SPOTTER
ACTIVATION WILL LIKELY BE NEEDED FROM WESTERN OSAGE TO WESTERN
OKFUSKEE COUNTIES BY AROUND 6 PM.  SPOTTER ACTIVATION WILL LIKELY
BE NEEDED FARTHER EAST BY MID EVENING...AS THE ANTICIPATED
CONVECTIVE COMPLEX MOVES INTO EASTERN OKLAHOMA...AND EVENTUALLY INTO
WESTERN ARKANSAS LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
PERSISTENT SOUTHWEST FLOW ALOFT WITH EMBEDDED DISTURBANCES...WILL
COMBINE WITH A MOIST AND UNSTABLE ATMOSPHERE TO KEEP THUNDERSTORM
CHANCES IN THE FORECAST THROUGHOUT MUCH OF THE WEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
CONDITIONS AND FORECASTS SHOULD CONTINUE TO BE MONITORED FOR THE
POSSIBILITY OF SEVERE WEATHER.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Jun 4, 8:45 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
845 PM CDT SAT JUN 4 2005

OKZ065-050400-
OKFUSKEE-
845 PM CDT SAT JUN 4 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF. 393 AND
HAS ISSUED TORNADO WATCH 398 UNTIL 11 PM CDT FOR THE FOLLOWING
AREAS...

IN OKLAHOMA THE NEW WATCH INCLUDES 1 COUNTY

IN EAST CENTRAL OKLAHOMA

OKFUSKEE...

THIS INCLUDES THE CITIES OF...OKEMAH.

ARZ001-010-019-029-OKZ049-053-055>058-060>063-066>076-
050400-
BENTON-CRAWFORD-SEBASTIAN-WASHINGTON-ADAIR-CHEROKEE-CHOCTAW-
CRAIG-DELAWARE-HASKELL-LATIMER-LE FLORE-MCINTOSH-MAYES-MUSKOGEE-
NOWATA-OKMULGEE-OTTAWA-PITTSBURG-PUSHMATAHA-ROGERS-SEQUOYAH-
TULSA-WAGONER-WASHINGTON-
845 PM CDT SAT JUN 4 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 398 IN
EFFECT UNTIL 11 PM CDT FOR THE FOLLOWING AREAS...

IN ARKANSAS THIS WATCH INCLUDES 4 COUNTIES

IN NORTHWEST ARKANSAS

BENTON... CRAWFORD... WASHINGTON...

IN WEST CENTRAL ARKANSAS

SEBASTIAN...

IN OKLAHOMA THIS WATCH INCLUDES 21 COUNTIES

IN EAST CENTRAL OKLAHOMA

CHEROKEE... MUSKOGEE... SEQUOYAH...

IN NORTHEAST OKLAHOMA

ADAIR... CRAIG... DELAWARE...
MAYES... NOWATA... OKMULGEE...
OTTAWA... ROGERS... TULSA...
WAGONER... WASHINGTON...

IN SOUTHEAST OKLAHOMA

CHOCTAW... HASKELL... LATIMER...
LE FLORE... MCINTOSH... PITTSBURG...
PUSHMATAHA...

THIS INCLUDES THE CITIES OF...ROGERS...BENTONVILLE...EUFAULA...
CLAREMORE...SALLISAW...JAY...HUGO...TAHLEQUAH...STIGLER...
FORT SMITH...NOWATA...PRYOR...MUSKOGEE...STILWELL...TULSA...
WAGONER...BARTLESVILLE...MCALESTER...VAN BUREN...ANTLERS...
CLAYTON...POTEAU...WILBURTON...FAYETTEVILLE...SPRINGDALE...
OKMULGEE...MIAMI AND VINITA.

OKZ054-059-064-050400-
CREEK-OSAGE-PAWNEE-
845 PM CDT SAT JUN 4 2005

...TORNADO WATCH NUMBER 393 REMAINS VALID UNTIL 11 PM CDT FOR THE
FOLLOWING AREAS...

IN OKLAHOMA THIS WATCH INCLUDES 3 COUNTIES

IN NORTHEAST OKLAHOMA

CREEK... OSAGE... PAWNEE...

THIS INCLUDES THE CITIES OF...PAWHUSKA...PAWNEE AND BRISTOW.
Special weather statement, Jun 4, 9:25 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
925 PM CDT SAT JUN 4 2005

OKZ065-066-050315-
OKFUSKEE OK-OKMULGEE OK-
925 PM CDT SAT JUN 4 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     OKMULGEE

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 925 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES WEST OF BEARDEN TO 20 MILES SOUTH OF
BEARDEN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WILSON...OKEMAH...WELEETKA...
BEARDEN...CLEARVIEW...PHAROAH...HENRYETTA...BRYANT...DEWAR AND
SCHULTER.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
Local storm report, Jun 4, 9:59 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
959 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     TSTM WND GST     7 E OKEMAH              35.43N 96.18W
06/04/2005  75 MPH           OKFUSKEE           OK   STORM CHASER

            FROM KOTV STORM CHASER

&&

SFP
Local storm report, Jun 4, 10:13 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1013 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND GST     16 W CHECOTAH           35.47N 95.81W
06/04/2005  60 MPH           MCINTOSH           OK   EMERGENCY MNGR

&&

SFP
Local storm report, Jun 4, 10:15 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1015 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     TSTM WND GST     16 W CHECOTAH           35.47N 95.81W
06/04/2005  75 MPH           MCINTOSH           OK   STORM CHASER

            FROM KOTV

&&

SFP
Special weather statement, Jun 4, 11:05 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1105 PM CDT SAT JUN 4 2005

OKZ070-072-074-050430-
HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-
1105 PM CDT SAT JUN 4 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTIES:

IN EAST CENTRAL OKLAHOMA
     MUSKOGEE AND SEQUOYAH

IN SOUTHEAST OKLAHOMA
     HASKELL

AT 1105 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTH OF GORE TO 8 MILES SOUTH OF WEBBERS
FALLS...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...COTTONWOOD...STIGLER...KEOTA...KANIMA...
TAMAHA...SALLISAW...GANS...MULDROW...ROLAND...MC KEY...VIAN...GORE...
BRUSHY...MARBLE CITY...BOX AND WEBBERS FALLS.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 12:04 AM CDTSevere Thunderstorm WarningTSACrawford, Sebastian62 min
Jun 5, 12:17 AM CDTSevere Thunderstorm WarningTSACarroll, Madison78 min
Jun 5, 12:34 AM CDTSevere Thunderstorm WarningTSABenton, Washington33 min
Jun 5, 12:40 AM CDTSevere Thunderstorm WarningTSAFranklin63 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.